Reconstruction and Interpolation of Manifolds. I: The Geometric Whitney Problem

Charles Fefferman, Sergei Ivanov, Yaroslav Kurylev, Matti Lassas, Hariharan Narayanan

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalFoundations of Computational Mathematics
Volume20
Pages (from-to)1035–1133
Number of pages99
ISSN1615-3375
DOIs
Publication statusPublished - Oct 2020
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Whitney's extension problem
  • Riemannian manifolds
  • Machine learning
  • Inverse problems
  • NONLINEAR DIMENSIONALITY REDUCTION
  • M-SMOOTH FUNCTION
  • RIEMANNIAN-MANIFOLDS
  • EXTENSION PROBLEM
  • BOUNDARY
  • THEOREM
  • CONVERGENCE
  • EQUATION
  • SPACES
  • SET
  • 111 Mathematics

Cite this